# SDR FDEA201804271141

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 60,298 hours, 22,142 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Horn
- Condition: Activated
- Location: Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF,  THE SLIDE WARNING LIGHT ON THE  RIGHT CREW ENTRY DOOR ILLUMINATED AND THE HORN  SOUNDED.  THERE WERE NO INDICATIONS ON ECAM AND THE AIRCRAFT PRESSURIZATION REMAINED NORMAL.   THE  SLIDES HORN CIRCUIT BREAKER WAS PULLED UNTIL FL180. LIGHT STAYED ON UNTIL PASSING 16,000 FT, THEN WENT OFF.  HORN DID  NOT COME BACK ON WHEN RESETTING THE CIRCUIT BREAKER.
